# SDR USAA2013081900007

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 41,877 hours, 23,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE R2 DOOR FLOOR LEVEL EMERGENCY EXIT LIGHT BROKEN.  MX REPLACED LENS COVER. OPS CHECK GOOD.  REF AMM 33-51-00-710-007-A.
